# SDR COMA0660231

- Difficulty date: March 6, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N957CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7109
- Aircraft time: 25,954 hours, 23,191 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Pax Door
- Part time: 25,954 hours, 23,191 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PAX DOOR INNER SKIN TO BE CORRODED IN SEVERAL AREAS.  REMOVED AND REPLACED SKIN IAW SRM 51-42-06, 51-42-13 AND 51-25-16.
